# SDR WX0A2025012132276

- Difficulty date: January 21, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 45,339 hours, 30,630 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) DIRTY SOCK SMELL REPORTED BY AFT FLIGHT ATTENDANTS /  REMOVED AND REPLACED RH RECIRCULATION FILTER (4012HM) AND  LH RECIRCULATION FILTER (4013HM) IAW AMM 21-21-41-000-001-A AND 21-21-41-400-001-AITEM: 1REMOVED AND REPLACED RH RECIRCULATION FILTER (4012HM) AND  LH RECIRCULATION FILTER (4013HM) IAW AMM 21-21-41-000-001-A AND 21-21-41-400-001-A. REMOVED AND REPLACED LEFT HAND OZONE FILTER (100HM) IAW AMM 21-51-41-000-001-A AND AMM 21-51-41-400-001-A. LEAK CHECK GOOD. PERFORMED TC 21-000-003 TO C0OMPLETION. NO DEFECTS FOUND.
